TITLE

Editorial: Character and Thinking

AUTHOR(S)
Punjabi, Prakash P.
PUB. DATE
May 2009
SOURCE
Perfusion;May2009, Vol. 24 Issue 3, p151
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An introduction to the journal is presented in which the editor discusses an article on a paediatric evaluation of regional cerebral perfusion during surgical correction of neonatal aortic arch obstruction, one on the evaluation of risk for bleeding in paediatric ECLS populations, and two case studies on bloodless aortic valve and ascending aorta replacement surgery.
ACCESSION #
45408884

 

Related Articles

  • Citalopram.  // Reactions Weekly;10/27/2012, Issue 1425, p14 

    The article describes the case of a 54-year-old woman with depression who experienced repeated epistaxis and subconjunctival haemorrhage during treatment with citalopram for bleeding diathesis.

  • Erratum to: Time intervals from aneurysmal subarachnoid hemorrhage to treatment and factors contributing to delay. Germans, Menno; Hoogmoed, Jantien; Straaten, H.; Coert, Bert; Peter Vandertop, W.; Verbaan, Dagmar // Journal of Neurology;Sep2014, Vol. 261 Issue 9, p1850 

    A correction to the article "Time intervals from aneurysmal subarchnoid hemorrhage to treatment and factors contributing to delay," by Menno Robbert Germans and colleagues that was published in the August 7, 2014 issue is presented.

  • Warfarin.  // Reactions Weekly;8/4/2012, Issue 1413, p46 

    The article describes the case of an 82-year-old man who experienced postoperative uncontrolled bleeding while receiving warfarin for chronic atrial fibrillation.

  • Alemtuzumab.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p22 

    The article presents a case study of a 71-year-old female patient who died from diffuse alveolar haemorrhage (DAH) after administration of alemtuzumab.

  • Mechanisms of early brain injury after subarachnoid hemorrhage. Cahill, Julian; Calvert, John W.; Zhang, John H. // Journal of Cerebral Blood Flow & Metabolism;Nov2006, Vol. 26 Issue 11, p1463 

    A correction of the names of the authors of the article "Mechanisms of early brain injury after subarachnoid hemorrhage" that was published in the 2006 issue is presented.

  • Another Look at Bleeding Risk from Aspirin.  // Neurology Alert;Aug2012, Vol. 30 Issue 12, p15 

    The article discusses research on the bleeding risk associated with the use of aspirin, by G. De Berardis and colleagues, published in the "Journal of the American Medical Association."

  • Dabigatran etexilate mesylate: bleeding events.  // WHO Drug Information;Jan2012, Vol. 26 Issue 1, p26 

    No abstract available.

  • Dabigatran: risk of bleeding.  // WHO Drug Information;Jan2012, Vol. 26 Issue 1, p26 

    No abstract available.

  • Postpartum hemorrhage in two women with impaired coagulation successfully managed with condom catheter tamponade. Bagga, Rashmi; Jain, Vanita; Sharma, Sushmita; Sur, Vanita; Suri, Vanita // Indian Journal of Medical Sciences;Mar2007, Vol. 61 Issue 3, p157 

    A letter to the editor is presented in response to an article about postpartum hemorrhage associated with deranged coagulation.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics